# SDR DALA2021021700910

- Difficulty date: February 14, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 76,898 hours, 10,074 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 CORROSION STRINGER 56R FRAME 66 IN AFT CARGO COMPARTMENT SSI 534127-01-1.  CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AS PER A330 ER/A 589614-14.
